| Model Number |
CRPLUS |
| Medical Device Problem Codes |
Failure to Power Up (1476); Power Problem (3010)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control advised the customer that there is no service repair available or repair parts for their device and it is no longer under warranty.Physio recommended that the customer remove the device from service and a replacement device be obtained.The device has not been returned to physio-control for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that their device was showing all three icons (attention, charge-pak and service wrench).With all three icons illuminated, the device may not have sufficient power available to deliver effective defibrillation therapy to a patient, if it was needed.The device will also not power on.There was no report of patient use associated with the reported event.